# SDR SWIA201126276

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 20,040 hours, 17,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK HIGH TEMP CAUTION IN FLIGHT WITH LEFT PACK DEFERRED, CAUSING AN EMERGENCY RETURN TO FIELD.  (FLT 7053)  REPLACED COMPRESSOR OVER TEMPERATURE SWITCH.  P/N AD-750659-17, S/N OFF 000141.
